# SDR AALA20030738

- Difficulty date: July 9, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B, A

## Discrepancy

SMF - FLT 1842 - EN ROUTE SMF-DFW, AFTER DEPARTURE, THE FLIGHT CREW REPORTED THE RIGHT ENGINE HAD A FLAME OUT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SMF WITHOUT FURTHER INCIDENT.  REPLACED RIGHT ENGINE USING MAINTENANCE CHECK MANUAL CARD 71-91-99.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
